RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 4, Pages 59–66 (Mi vmj562)  

On a nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation

I. G. Mamedov

Institute of Control Systems, National Academy of Sciences of Azerbaijan, Baku, Azerbaijan

Abstract: A homeomorphism between certain pairs of Banach space is revealed in the study of the four-dimensional Goursat problem for one differential equation with leading partial derivative of the sixth order $D_1D_2D_3^2D_4^2$ with discontinuous coefficients ($L_p$-coefficients) by reducing this problem to an equivalent integral equation.

Key words: hyperbolic equation, the four-dimensional Goursat problem, equations with discontinuous coefficients.

Full text: PDF file (198 kB)
References: PDF file   HTML file
UDC: 517.956
Received: 12.12.2013

Citation: I. G. Mamedov, “On a nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation”, Vladikavkaz. Mat. Zh., 17:4 (2015), 59–66

Citation in format AMSBIB
\Bibitem{Mam15}
\by I.~G.~Mamedov
\paper On a~nonclassical interpretation of the four-dimensional Goursat problem for one hyberbolic equation
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 4
\pages 59--66
\mathnet{http://mi.mathnet.ru/vmj562}


Linking options:
  • http://mi.mathnet.ru/eng/vmj562
  • http://mi.mathnet.ru/eng/vmj/v17/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:377
    Full text:52
    References:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019